Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 646049, 13 pages
http://dx.doi.org/10.1155/2014/646049
Research Article

Fractional Order Two-Temperature Dual-Phase-Lag Thermoelasticity with Variable Thermal Conductivity

1Bhatkunda High School, Burdwan 713153, India
2Department of Mathematics, Aliah University, Kolkata 700091, India
3Department of Applied Mathematics, University of Calcutta, Kolkata 700009, India

Received 10 May 2014; Revised 4 August 2014; Accepted 4 August 2014; Published 29 October 2014

Academic Editor: Abdelouahed Tounsi

Copyright © 2014 Sudip Mondal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudip Mondal, Sadek Hossain Mallik, and M. Kanoria, “Fractional Order Two-Temperature Dual-Phase-Lag Thermoelasticity with Variable Thermal Conductivity,” International Scholarly Research Notices, vol. 2014, Article ID 646049, 13 pages, 2014. doi:10.1155/2014/646049